Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 160740, 4 pages
http://dx.doi.org/10.1155/2014/160740
Research Article

Topological Properties of a 3-Regular Small World Network

1Department of Mathematics, Qinghai Normal University, Xining 810008, China
2Department of Computer Science, Qinghai Normal University, Xining 810008, China

Received 9 February 2014; Revised 11 April 2014; Accepted 12 April 2014; Published 29 April 2014

Academic Editor: Jinde Cao

Copyright © 2014 Huanshen Jia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Complex networks have seen much interest from all research fields and have found many potential applications in a variety of areas including natural, social, biological, and engineering technology. The deterministic models for complex networks play an indispensable role in the field of network model. The construction of a network model in a deterministic way not only has important theoretical significance, but also has potential application value. In this paper, we present a class of 3-regular network model with small world phenomenon. We determine its relevant topological characteristics, such as diameter and clustering coefficient. We also give a calculation method of number of spanning trees in the 3-regular network and derive the number and entropy of spanning trees, respectively.